Volume 23,Issue 2,2003 Table of Contents

Other Issues:  


C Compactness for Minimal Submanifolds in the Unit Sphere
  XU Sen-lin and MEI Jia-qiang
  2003,23(2):191-198 [Abstract(2109)]  [View PDF]
On the φ0-Stability of Impulsive Comparison Differential System
  WANG Jin-ru
  2003,23(2):199-204 [Abstract(2105)]  [View PDF]
On the Sign Pattern Matrices with Nonpositive κ-power
  GAO Yu-bin and SHAO Yan-ling
  2003,23(2):205-210 [Abstract(1848)]  [View PDF]
A Note on AP-Injective Rings
  XIAO Guang-shi,YIN Xiao-bin and TONG Wen-ting
  2003,23(2):211-216 [Abstract(3015)]  [View PDF]
Geometric-Harmonic Mean and Characterizations of Some Mean-Values
  LIU Zheng
  2003,23(2):217-220 [Abstract(2145)]  [View PDF]
The Extension of Infinitesimal Prolongation Theorem and Its Application
  CHEN Dong-li
  2003,23(2):221-224 [Abstract(1822)]  [View PDF]
The f-width in Locally Convex Spaces
  SONG Wen-hua,LIU Guo-fen and HAO Ming-xian
  2003,23(2):225-232 [Abstract(1918)]  [View PDF]
Multivariate Vector Valued Salzer's Theorem
  CHEN Zhi-bing
  2003,23(2):233-236 [Abstract(1762)]  [View PDF]
A Partial Approximation Shepard Method Based on Cardinal Spline About Messy Data
  NIE Hui,ZENG Long and LUO Xiao-nan
  2003,23(2):237-240 [Abstract(3369)]  [View PDF]
On the Adjacent Strong Edge Coloring of Halin Graphs
  LIU Lin-zhong,LI Yin-zhen,ZHANG Zhong-fu and WANG Jian-fang
  2003,23(2):241-246 [Abstract(2197)]  [View PDF]
A Formula Containing Four Independent Bases and Its Applications
  ZHANG Yu-sen and WANG Tian-ming
  2003,23(2):247-252 [Abstract(2051)]  [View PDF]
Hsu-Riordan Array/Partial Monoid
  YIN Dong-sheng
  2003,23(2):253-260 [Abstract(2300)]  [View PDF]
A Reexamination on the Problem of Advanced Response
  TAN Tian-rong
  2003,23(2):261-269 [Abstract(1718)]  [View PDF]
Global Attractivity in a Delay Difference Equation
  LI Xian-yi and ZHU De-ming
  2003,23(2):270-274 [Abstract(1817)]  [View PDF]
Some Remarks for Discrete Versions of Nodal Domain Theorems
  LI Yao-tang and GUAN Li
  2003,23(2):275-278 [Abstract(1929)]  [View PDF]
Equivariant Characteristic Forms and Their Integral Formulas
  MEI Xiang-ming
  2003,23(2):279-286 [Abstract(1803)]  [View PDF]
Deformation Preserving Principal Curvatrue of Surfaces in R13
  WANG Xiao-ping,ZHOU Ru-rong and YE Zheng-lin
  2003,23(2):287-293 [Abstract(2097)]  [View PDF]
The Properties of Complex Harmonic Functions on Infinity
  YANG Shuo
  2003,23(2):294-296 [Abstract(1884)]  [View PDF]
A Note on Weak Drop Property for Bounded Closed Convex Sets
  ZHANG Zi-hou
  2003,23(2):297-298 [Abstract(1740)]  [View PDF]
On the General Monotone Iterative Method for a Class of Nonlinear Discontinuous Set-valued Evolution Equations
  ZHOU Lei and TIAN Yan
  2003,23(2):299-303 [Abstract(1864)]  [View PDF]
Singularly Perturbed Boundary Value Problems for Nonlinear Differential Equations with Delay
  LU Shi-ping
  2003,23(2):304-308 [Abstract(1591)]  [View PDF]
Travelling Wave Solutions of a Generalized Fisher Equation
  KANG Dong-sheng and LU Gang
  2003,23(2):309-312 [Abstract(2373)]  [View PDF]
Homoclinic Orbits for a Class of Asymptotically Periodic Second Order Hamiltonian Systems
  WANG Wei-min and WU Shao-ping
  2003,23(2):313-319 [Abstract(2663)]  [View PDF]
Spline Solution of Self-Conjugate Elliptic Equations
  KE Yun-quan
  2003,23(2):320-326 [Abstract(1654)]  [View PDF]
On the Existence of Limit Cycles for a Class of Nonlinear Differentia] Systems
  LIU Bing-wen and XIONG Wan-min
  2003,23(2):327-332 [Abstract(1792)]  [View PDF]
A Sufficient Condition for Lienard's Equation Existing at Most n Limit Cycles
  CHEN Xiu-dong and CHEN Yong
  2003,23(2):333-338 [Abstract(2372)]  [View PDF]
Maximal Below Subgroups of a Lattice-Ordered Group
  Lü Xin-min
  2003,23(2):339-342 [Abstract(1939)]  [View PDF]
The Self-Conjugate Solutions of Quaternion Matrix Equation
  CAO Wen-sheng
  2003,23(2):343-348 [Abstract(1952)]  [View PDF]
Factorizations of Completely Positive Matrices over Integers
  XU Chang-qing
  2003,23(2):349-354 [Abstract(1938)]  [View PDF]
Two Factorization Theorems of Adjoint Polynomials of Graphs with Application
  ZHANG Bing-ru
  2003,23(2):355-361 [Abstract(2101)]  [View PDF]
A Recurrence Formula for the S(n)-Factoring Number of a Regular m -furcating tree
  YANG Li-min and YAO Hong
  2003,23(2):362-366 [Abstract(1986)]  [View PDF]
Optimization Algorithm of Storage Problems
  2003,23(2):367-370 [Abstract(1723)]  [View PDF]
An Integral Formula Involving Hamilton Operator and Laplace Operator
  WANG Qian
  2003,23(2):371-372 [Abstract(1920)]  [View PDF]
A Class of Geometric Inequalities for a Simplex with an Interior Point
  MA Tong-yi
  2003,23(2):373-380 [Abstract(1824)]  [View PDF]